On Generalization of Quasi s-topological IP-loops

被引:0
|
作者
Maqbool, Muhammad Kashif [1 ]
Yousaf, Muhammad Awais [1 ]
Razaq, Abdul [2 ]
机构
[1] Islamia Univ Bahawalpur, Dept Math, Bahawalpur 63100, Pakistan
[2] Univ Educ Lahore, Dept Math, Jauharabad Campus, Jauharabad 41200, Pakistan
来源
关键词
G-semi open set; G-semi continuity; G-semi open mapping; quasi G-s-topological IP-loop; SPACES; SETS;
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
This paper is based on the investigation and characterization of the properties of quasi G-s-topological loops. Moreover, we have also introduced the notion of quasi G-s-topological loop having inverse property respecting semi continuity.
引用
收藏
页码:121 / 128
页数:8
相关论文
共 39 条
  • [1] ON THE EXISTENCE OF A HAAR MEASURE IN TOPOLOGICAL IP-LOOPS
    Stehlikova, Beata
    Markechova, Dagmar
    Tirpakova, Anna
    [J]. KYBERNETIKA, 2011, 47 (05) : 740 - 754
  • [2] THE UNIQUENESSS OF A LEFT HAAR MEASURE IN TOPOLOGICAL IP-LOOPS
    Markechova, Dagmar
    Stehlikova, Beata
    Tirpakova, Anna
    [J]. MATHEMATICA SLOVACA, 2016, 66 (05) : 1083 - 1090
  • [3] IMBEDDING OF SEMIGROUPS WITH REDUCTION INTO MONOASSOCIATIVE IP-LOOPS
    BOLBOT, AD
    [J]. SIBERIAN MATHEMATICAL JOURNAL, 1977, 18 (02) : 175 - 179
  • [4] Steps Towards Redesigning Cryptosystems by a Non-associative Algebra of IP-Loops
    Naseer, Yasir
    Shah, Tariq
    Hussain, Sadam
    Ali, Asif
    [J]. WIRELESS PERSONAL COMMUNICATIONS, 2019, 108 (03) : 1379 - 1392
  • [5] Steps Towards Redesigning Cryptosystems by a Non-associative Algebra of IP-Loops
    Yasir Naseer
    Tariq Shah
    Sadam Hussain
    Asif Ali
    [J]. Wireless Personal Communications, 2019, 108 : 1379 - 1392
  • [6] Separation Axioms on S-Topological BE-Algebras
    Thiruveni, V
    Kumari, P. Lakshmi
    Latha, K. B.
    [J]. JOURNAL OF ALGEBRAIC STATISTICS, 2022, 13 (03) : 330 - 333
  • [7] Classification of Cipher Text by Clustering of S-Topological Rough Group
    Keerthana, D.
    Visalakshi, V.
    Balaji, Prasanalakshmi
    Alqahtani, Omar
    Babu, Sangita
    [J]. IEEE ACCESS, 2024, 12 : 119302 - 119313
  • [8] On finite commutative IP-loops with elementary abelian inner mapping groups of order p(4)
    Niemenmaa, Markku
    [J]. COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE, 2010, 51 (04): : 559 - 563
  • [9] On finite commutative IP-loops with elementary abelian inner mapping groups of order p5
    Niemenmaa, Markku
    [J]. COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE, 2020, 61 (04): : 547 - 551
  • [10] On quasi-irresolute characterization of topological loops
    Alolaiyan, Hanan
    Maqbool, Kashif
    Yousaf, Awais
    Razaq, Abdul
    [J]. SCIENCE PROGRESS, 2021, 104 (04)